# SDR DALA2016102607701

- Difficulty date: October 8, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 55,415 hours, 22,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FORWARD CARGO LT FLOOR Z ANGLE CORRODED BS 500B + 12" TO BS 480 LBL 24.  MAINTENANCE REPAIRED FORWARD CARGO LEFT HAND Z ANGLE STATION 480 TO STATION 500B + 12 IAW SRM 53-00-53 REPAIR 5.
